# SDR SWIA202158554

- Difficulty date: April 5, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEET ON THE AFT SIDE OF FORMER AT FS338.963 & DD5 INTERCOSTAL IS CORRODED     (C-CHECK RO 5/25/2021)    REPLACED PAX DOOR CLEAT PN: 600-31902-269 ON THE AFT SIDE OF FORMER AT FS338.963 & DD5 INTERCOSTAL IAW CRJ900 SRM 51-42-06-001-001-A01 & DWG 601R31702 REV -N, COMPLIED WITH 337 FORM, COMPLIED WITH TASK CARD 51-900-1002-SKY.
